×

zbMATH — the first resource for mathematics

On the triangulation of manifolds and the Hauptvermutung. (English) Zbl 0189.54701

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] F. T. Farrell, Thesis, Yale University, New Haven, Conn., 1967.
[2] F. T. Farrell and W. C. Hsiang, Manifolds with \pi (to appear). · Zbl 0304.57009
[3] Morris W. Hirsch, On non-linear cell bundles, Ann. of Math. (2) 84 (1966), 373 – 385. · Zbl 0178.57301 · doi:10.2307/1970452 · doi.org
[4] W.-c. Hsiang and J. L. Shaneson, Fake tori, the annulus conjecture, and the conjectures of Kirby, Proc. Nat. Acad. Sci. U.S.A. 62 (1969), 687 – 691. · Zbl 0174.26404
[5] Robion C. Kirby, Stable homeomorphisms and the annulus conjecture, Ann. of Math. (2) 89 (1969), 575 – 582. · Zbl 0176.22004 · doi:10.2307/1970652 · doi.org
[6] R. C. Kirby, Announcement distributed with preprint of [5], 1968.
[7] R. C. Kirby and L. C. Siebenmann, A triangulation theorem, Notices Amer. Math. Soc. 16 (1969), 433. · Zbl 0189.54701
[8] R. C. Kirby, L. C. Siebenmann and C. T. C. Wall, The annulus conjecture and triangulation, Notices Amer. Math. Soc. 16 (1969), 432.
[9] R. Lashof, Lees’ immersion theorem and the triangulation of manifolds, Bull. Amer. Math. Soc. 75 (1969), 535 – 538. · Zbl 0176.53206
[10] R. Lashof and M. Rothenberg, Triangulation of manifolds. I, II, Bull. Amer. Math. Soc. 75 (1969), 750 – 754; ibid. 75 (1969), 755 – 757. · Zbl 0189.54703
[11] J. Alexander Lees, Immersions and surgeries of topological manifolds, Bull. Amer. Math. Soc. 75 (1969), 529 – 534. · Zbl 0176.21703
[12] C. P. Rourke and B. J. Sanderson, On the homotopy theory of \Delta -sets (toappear). · Zbl 0226.55019
[13] L. C. Siebenmann, On the homotopy type of compact topological manifolds, Bull. Amer. Math. Soc. 74 (1968), 738 – 742. · Zbl 0165.56703
[14] D. Sullivan, On the Hauptvermutung for manifolds, Bull. Amer. Math. Soc. 73 (1967), 598 – 600. · Zbl 0153.54002
[15] Sylvain Cappell, Andrew Ranicki, and Jonathan Rosenberg, C. T. C. Wall’s contributions to the topology of manifolds, Surveys on surgery theory, Vol. 1, Ann. of Math. Stud., vol. 145, Princeton Univ. Press, Princeton, NJ, 2000, pp. 3 – 15. · Zbl 0940.57001
[16] C. T. C. Wall, On homotopy tori and the annulus theorem, Bull. London Math. Soc. 1 (1969), 95 – 97. · Zbl 0176.22002 · doi:10.1112/blms/1.1.95 · doi.org
[17] R. C. Kirby and L. C. Siebenmann, For manifolds the Hauptvermutung and the triangulation conjecture are false, Notices Amer. Math. Soc. 16 (1969), 695.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.